New examples of noncommutative Λ(p) sets

MOspace/Manakin Repository

Breadcrumbs Navigation

New examples of noncommutative Λ(p) sets

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10634

[-] show simple item record

dc.contributor.author Banks, William David, 1964-
dc.contributor.author Harcharras, Asma
dc.date.accessioned 2011-05-04T14:38:22Z
dc.date.available 2011-05-04T14:38:22Z
dc.date.issued 0000
dc.identifier.uri http://hdl.handle.net/10355/10634
dc.description This is a preprint of an article published in the Illinois Journal of Mathematics, vol.47 (2003), issue 4, pp.1063-1078. en_US
dc.description.abstract In this paper, we introduce a certain combinatorial property Z*(k), which is defined for every integer k ≥ 2, and show that every set E ⊂ Z with the property Z*(k) is necessarily a noncommutative Λ (2k) set. In particular, using number theoretic results about the number of solutions to so-called “S-unit equations,” we show that for any finite set Q of prime numbers, EQ is noncommutative Λ(p) for every real number 2 < p < ∞, where EQ is the set of natural numbers whose prime divisors all lie in the set Q. en_US
dc.language.iso en_US en_US
dc.relation.ispartof Mathematics publications (MU) en
dc.source.uri http://www.math.missouri.edu/~bbanks/papers/index.html en_US
dc.subject Fourier series en_US
dc.subject.lcsh Fourier series en_US
dc.title New examples of noncommutative Λ(p) sets en_US
dc.type Preprint en_US
dc.relation.ispartofcommunity University of Missouri-Columbia. College of Arts and Sciences. Department of Mathematics


This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] show simple item record